Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
136 Doctors are Online

Pimple at the bottom of the testicle. Pain in the lower abdomen, back and groin. What should I do?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 1968
Answered : 298 Questions
Hello sir. I have a pimple exactly in the middle bottom part of testicle. This has been there for the past 7 years. Whom should I consult. I have no pain in the testis.
But, I have a. knife like pain in left lower abdomen for quite some time
b. mild lower back pain started few days back
c. sometimes mild pain in groin
d. sometimes gastric trouble
What should I do.
Posted Sat, 21 Apr 2012 in Testicle Problems
Answered by Dr. Andrew Rynne MD 2 hours later
Hi there. Thank you for posting your question. I will do my best to help you.

The "pimple" on your scrotum is a small sebaceous cyst and is nothing to worry about. It has nothing to do with your other complaints.

Your b,c,d questions are unrelated and each could be the subject of separate questions.

The bottom line is however this if I read you correctly:

You have nothing very serious to worry about and that, form what you say here, you do not have cancer.

I hope that I have answered your questions fully and been of some help. If you have anymore questions please contact me again anytime.

Dr Andrew Rynne.

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask a General Surgeon

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor